# SDR AALA202511245251

- Difficulty date: November 6, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 73,235 hours, 30,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 147A61563
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: GOUGE ON AFT ENTRY DOOR FUSELAGE CUTOUT FORWARD FRAME-MOUNTED UPPER LATCH TRACK FITTING. REMOVED AND REPLACED AFT ENTRY DOOR FUSELAGE CUTOUT FORWARD FRAME MOUNTED UPPER LATCH TRACK FITTING. PER SRM 51-40-02 AND PERFORMED SATISFACTORY ADJUSTMENT SOFT UNLATCHING AND OPERATIONAL CHECK, PER AMM 52-13-00-802-802.
